# SDR IXXA9658

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE NR 2 PYLON STUB WING UPPER CENTER RIB WAS FOUND CRACKED.  REPAIR TO THE RIB WAS ACCOMPLISHED BY FABRICATING AND INSTALLING REPAIR DOUBLER AND ANGLE IAW THE AIRCRAFT SRM 57-2-0 AND SRM 51-1-20D.  (X)
